Results 1 to 14 of 14
Like Tree1Likes

Thread: Tren e sides?

  1. #1
    Roger11 is offline Member
    Join Date
    Jan 2014
    Posts
    888

    Tren e sides?

    I havent run tren e in years so cant exactly remember but anyways, i started tren e a few weeks ago and 900mg PW injecting 1.5ml MWF.

    got to about the third week or so and just woke up feeling awful, appetite was gone, lerthagy was there, could barely even finish one meal per day, anyway stopped it over a week ago and still feel the same, barely any appetite although its a few percent stronger lol, ive dropped about 4kg or so, disrupted sleep where i wake up 3-4x per night where as normally i would never ever wake up at all.

    does this still sound like the tren is lingering around, or could this be much more serious? cancer or ?

    cheers guys.

  2. #2
    songdog's Avatar
    songdog is offline ARs TOP DOG ~ MONITOR ~
    Join Date
    Jun 2009
    Posts
    13,515
    (900mg a week is way over doing it a lot of guys do fine @ 300mg a week.

  3. #3
    Roger11 is offline Member
    Join Date
    Jan 2014
    Posts
    888
    Quote Originally Posted by songdog View Post
    (900mg a week is way over doing it a lot of guys do fine @ 300mg a week.
    Yea man for sure completely agree, stopped it 8 days ago, feeling a tad better but im just hoping its the tren , still feel like ive got a full stomach most of the day.

  4. #4
    Max562's Avatar
    Max562 is offline Associate Member
    Join Date
    Jan 2017
    Posts
    275
    Yikes...next time use a

    Sent from my SAMSUNG-SM-G935A using Tapatalk

  5. #5
    Roger11 is offline Member
    Join Date
    Jan 2014
    Posts
    888
    Yea man used a plenty of times, love it, just decided tren e this time for a lack of pinning etc.

    hopefully the culprit is tren e.

  6. #6
    ALIN is offline Knowledgeable Member
    Join Date
    Jun 2005
    Posts
    9,121
    Quote Originally Posted by songdog View Post
    (900mg a week is way over doing it a lot of guys do fine @ 300mg a week.
    Your absolutely right,,,300-400mg wk is plenty.

  7. #7
    Max562's Avatar
    Max562 is offline Associate Member
    Join Date
    Jan 2017
    Posts
    275
    If u quick u dont even feel the prick😂

    Sent from my SAMSUNG-SM-G935A using Tapatalk

  8. #8
    Roger11 is offline Member
    Join Date
    Jan 2014
    Posts
    888
    lol yea hahaha,

    yep understood about the dose, well if it is the tren , surely knocked me on my fucking arse thats for sure lol.

    what you guys think? the tren? or something more srs?
    cheers

  9. #9
    evanescent is offline Banned
    Join Date
    Jan 2017
    Posts
    146
    Were you also running some test and using DA's?

  10. #10
    Roger11 is offline Member
    Join Date
    Jan 2014
    Posts
    888
    Quote Originally Posted by evanescent View Post
    Were you also running some test and using DA's?
    yea man running test at 250mg PW, had caber on hand, didnt need to use it.

  11. #11
    Deal Me In's Avatar
    Deal Me In is offline Member
    Join Date
    May 2005
    Location
    SoCal
    Posts
    600
    We're just guessing but it takes me about 14 days to feel back to normal after using tren e. Sometimes 21 days. Of course I've never used a dose anywhere near that high. I was hoping that was a typo. The effects should start to minimize after day 10 but with that dose there's no telling.

  12. #12
    Max562's Avatar
    Max562 is offline Associate Member
    Join Date
    Jan 2017
    Posts
    275
    Thats gotta feel like shit for sure..like being on lsd you have to wait for it to ware off. Only a lot longer

    Sent from my SAMSUNG-SM-G935A using Tapatalk

  13. #13
    Roger11 is offline Member
    Join Date
    Jan 2014
    Posts
    888
    thanks fellas, yea i guess its more just reassuring hearing other members experiences with tren e and specifically how long it took them to feel better after stopping tren e, IE certain time period, days etc.

  14. #14
    Strongblood's Avatar
    Strongblood is offline Productive Member
    Join Date
    Aug 2015
    Location
    Southeast, USA
    Posts
    2,041
    Certainly sounds like terrible Tren sides to me. 3 weeks is just about right for Tren E to start kicking. 900mgs pw is dam near suicide, unless you've been running Tren by the gram for years. You should begin to feel better after 2 to 3 weeks. Remember the Enanthate ester takes much longer to uncleve from the Steroid than Tren A. Good luck bro!

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •